# SDR FDEA201412254184

- Difficulty date: December 25, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 45,103 hours, 23,853 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40, FOUND LT SIDE CRACKED.  REPAIRED IAW EA 6-5710-T0314674 P1.
